Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Commentary


Author: Susan Friedlander
Journal: Bull. Amer. Math. Soc. 43 (2006), 1-2
Published electronically: October 6, 2005
Full-text PDF


Additional Information

Susan Friedlander
Affiliation: Department of Mathematics, University of Illinois at Chicago, 851 S. Morgan (M/C 249), Chicago, Illinois 60607-7045
Email: susan@math.uic.edu

DOI: http://dx.doi.org/10.1090/S0273-0979-05-01097-9
PII: S 0273-0979(05)01097-9
Published electronically: October 6, 2005
Article copyright: © Copyright 2005 American Mathematical Society